I'm a little behind on checking my posts. LOL
I also had horrible reactions to the allergy injections only it took months for me to figure out why. I had always gotten bad injection site reactions and then suddenly my migraines got worse than they had ever been. We couldn't figur eout what was going on. Then one day I mentioned allergy shots to a co-worker. She told me that her nephew had to stop getting them because of the headaches. All of a sudden it clicked. The increase in migraines started about
4 months after I started the injections. I tried steroids before and after but I was being devastated by the headaches. In hindsight, I probably should have continued with the shots because it took 6 months for them to settle down and with the steroids, I might have been ok. Sigh. Ah well, that's the way the
Be well everyone!
Keah a.k.a. Wormy
God helps those who help themselves.
Please help us support this invaluable forum.